MathSciNet Relay Station
MathSciNet bibliographic data
MR3165424 22E40
Singh, Sandip; Venkataramana, T. N. Arithmeticity of certain symplectic hypergeometric groups. Duke Math. J. 163 (2014), no. 3, 591–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement